MathSciNet Relay Station
MathSciNet bibliographic data
MR321716 (48 #83) 02F30
Jockusch, Carl G., Jr. Degrees in which the recursive sets are uniformly recursive. Canad. J. Math. 24 (1972), 1092–1099.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement